# SDR ASAA2025032457018

- Difficulty date: March 24, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 28,926 hours, 9,363 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810127
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING BOX CENTER FLOOR PANEL PN 144A5810-127 HAS DELAMINATION. GROUNDED - YES. REPAIRED MAIN CABIN FLOOR PANEL P/N 144A5810-127 BY PERFORMING A PERMANENT WET LAY UP REPAIR TO FACESHEET IAW B737 SRM 53-00-50-2R-0.
